MathSciNet Relay Station
MathSciNet bibliographic data
MR2077158 32F45 (47A57 93B50 93D20)
Agler, J.; Young, N. J. The hyperbolic geometry of the symmetrized bidisc. J. Geom. Anal. 14 (2004), no. 3, 375–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement